# SDR SWAA2021071522773

- Difficulty date: October 13, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SIDEWALL SUPPORT ANGLE LOWER EDGE CORRODED STA 500I AT LBL25' AND W/L 157 / REMOVED CORROSION ON ANGLE 2' X 1' AREA. ORIGINAL 'T' .080 REMAINING .068 LOSS .015 AT STA 500I (FWD PIT SIDEWALL SUPPORT ANGLE) LBL 25. IAW B737 SRM 51-10-02-0G-0. NO PUBLISHING LIMIT FOUND FO RTHIS PART. REMOVED AND REPLACED FWD PIT SIDEWALL SUPPORT ANGLE P/N 143A9485-23 TAG# WN8678 IAW B737 SRM 51-40-02-0G-0 AND DWG 143A7902 REV. B.
